# SDR USAA0228

- Difficulty date: February 15, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 24 INCH AREA OF CORROSION LEFT AFT ENTRY Z-ANGLE.  CORROSION LEVEL 1.  TASK NR C53-107-02.  FAB REPAIR DOUBLERS AND FILLER PER SRM 51-40-03 FIG 1.  (M)
